Can You Take Ulcer Drugs And Uric Acid Drugs At The Same Time?
Hello, I’m a 45 year old man, I want to ask, for the last few days I have been taking uric acid medication that I am suffering from. The acid of the people was healed, but then I felt pain in the lower abdomen, when I ate quickly I felt full but for a few moments my stomach felt sore, and I felt hungry again, hh ,, what I asked: Is it safe if now I take heartburn medicine, ,? tnks
Thank you for asking HealthReplies.com.
Need to clarify, what uric acid medication are you currently taking? Do you feel the abdominal pain continuously? Do you also have fever, vomiting, bowel problems, or other complaints? What relieves and aggravates the abdominal pain?
Lower abdominal pain has many causes. If this pain appears accompanied by a sensation of fullness and hunger easily, then this pain may occur due to a buildup of gas in the digestive tract, for example due to:
Inflammation of the intestine
Obstructive ileus, and so on
It could also be, the lower abdominal pain that you feel arises due to other factors, for example:
Other digestive tract disorders, such as dyspepsia (increased stomach acid)
Urinary tract disorders, such as stones, infections or cancer
Reproductive tract disorders, such as myoma, pre-menstrual syndrome, endometriosis, ovarian cysts, pelvic inflammation
Psychosomatic disorders, fibromyalgia, other viral or bacterial infections, drug side effects, and so on
There are many types of drugs that can be prescribed for gout sufferers, and each of these drugs can certainly have varying side effects. Unfortunately, you did not mention exactly what drugs you took before, so it is difficult for us to identify, whether there is a connection between taking this drug with your current complaint, and whether it is safe for you to take neutralizing drugs (stomach ulcers) together with taking acidic drugs. these veins.
Our advice, you try to relieve the pain you feel first by compressing the painful stomach with warm water. First reduce excessive emphasis on the lower abdominal area, including by limiting lifting heavy objects, not pushing too much, and reducing excessive bending. Drink lots of warm water, do not make it a habit to hold back bowel movements or urination, and make it a habit to eat regularly, small portions but often. To reduce the sensation of being full, you should limit your consumption of foods that contain lots of gas, for example cabbage, mustard greens, tubers, soda, caffeine, and so on. Avoid smoking as well as alcohol.
If with the above efforts the complaints still do not get better in 1 to 3 days, you should not delay to see your doctor again. If necessary, the doctor may refer you to an internal medicine specialist for further evaluation, for example by ultrasound, x-rays, endoscopy, blood tests, and so on.
Hope it helps ..
dr. Nadia Nurotul Fuadah